Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

History of UTI. Testicle pain along with radiated pain in knee. Suggestions

I had uti many years back when I was about 29years old and hard swelling in left testicle.After I recovered,swelling remained.I am married with two children and on maybe after 2-3 years this testicle pains alongwith radiated pain in left knee which goes away after few day, there is no fever.wearing trouser the whole day also results in pain.please advise I am 65 years old now
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
Your knee pain is probably related to your testicle pain because it has the same inervation and also there can be refered pain too. YOu should evaluate this swelling,it can be hydrocele or hernia. YOu need to ultrasound and consult urologist. Till that,avoid long standing and do urine analysis. Wish you good health.
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor